# SDR UPS01235588

- Difficulty date: April 13, 2001
- Submitted: April 16, 2001
- Operation: Air carrier
- Aircraft: N914UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19246
- System (JASC): 2610 · Detection System
- Part: Bulb
- Condition: Inoperative
- Location: Detect Indicator
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CARGO SMOKE DETECTOR TEST INOP. 2 BULBS INOP.  R&R BULBS
